# SDR 9612499905

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE AFT PRESSURE BULKHEAD -13 DOUBLER AT THE UPPER LEFT DOOR STOP SUPPORT FITTING PROPAGATING TOWARDS THE LIGHTENING HOLE.  REPAIRED PER JO60088 -533, -537 AND SRM 51-30-5.
